# SDR CALA0000199

- Difficulty date: February 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938MC
- Make and model: Doug DC-9-83
- Aircraft serial: 49525
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO BAY GILL LINER SUPPORT Z-ANGLE CORRODED AT RT CARGO TIE DOWN TRACK, STA 1155.  THE ANGLE WAS REMOVED AND REPLACED IAW SRM 51-30-2.
